Skip to Content

Join the 'Tenormin' group to help and get support from people like you.

Tenormin Questions

 Clear

We found 21 questions associated with the 'Tenormin' topic.

Do you have to ween off are can you just stop this medication?

Posted 20 Sep 2017 by Rosie48 0 answers

I am on digoxin for SVT and I am also on tenormin, I have developed a Vitamin D toxicity and was doing some research to find that you can also develop a toxicity to digoxin as well. I am not taking enough vitamin D supplements for me to have a toxicity so I was wondering if the digoxin could be the ...

Has Tenormin been discontinued ?

Posted 8 Jan 2017 by krbyrd 0 answers

CVS Pharmacy says they can no longer fill my prescription because it is no longer manufactured.

Does atenolol or Tenormin affect breathing or COPD?

Posted 30 Aug 2016 by feb704 0 answers

Atenolol - I was once on Tenormin and I felt fine on it. However, my Med is now Coreg. Feel lousy?

Posted 20 Aug 2016 by Tamuel 0 answers

I am also on Cozaar. I had a heart cath recently and an ulrasound for my carotid artery but everything was normal. I feel so tired, weak, and sleepy all the time. Please help.

I have taken Tenormin since 1990 now being swicthed to Atenolol do I need to?

Posted 28 Feb 2015 by nurse retired 1 answer

skip a day from one to another very concerned about this?

What medicines suits with janumet for blood pressure?

Posted 22 May 2014 by devinder489 1 answer

As Tenormin & Perindopril interacts with Janumet,which medicine should I take for blood pressure? Besides above Please clarify an other Point.I was operated for CABG[BYE PASS SURGERY] IN 2002.Then I was takingTenormin & Perindopril for hypertension,&was not taking Diabetic medicines at ...

Glucose Level Increasing?

Posted 24 Mar 2014 by riaz 2 answers

I am 50 years old female.I am suffring from high blood pressure problem.I am taking in the morning one tablet of Tenormin 50mg & one tablet of Diovan 160mg. I need to know that is any side effect to increase the level of Glucose in the body, because my Glucose level is increasing. In Aug-2013 ...

What are the alternatives of tenormin 50mg?

Posted 16 Nov 2012 by mohamadfesh 1 answer

Can coversyl be taken safely alongwith oral antidiabetic medicines?

Posted 19 Feb 2013 by devinder489 1 answer

Some one told to monitor treatment with an ACE Inhibitor. I could not understand. Also guide ,can Tenormin be safely taken alongwith antidiabetic medicines? Please help.

Tenormin and other high blood pressure drugs?

Posted 6 Jan 2013 by Saovanna 2 answers

What is high blood pressure drug can use concomittant with Tenormin

Can Isoptin cause rheumatoid arthritis?

Posted 26 Sep 2011 by Afsha 1 answer

I m 53 years old. I m a high bp pateint since 5 years. I took tenormin at first , then the doctor change it to tenorotic , I took tenorotic countinusly for 4 years. Then the doctor told that using tenorotic for 4 years is harmful for the kidney n then he changed it to isoptin 80mg I m talking this ...

Does Tenormin cause diarrhea?

Posted 8 Sep 2010 by Tigerabbit 1 answer

I have been taking 50 mg Metoprolol for my blood pressure and fast heart beats, and it has been causing diarrhea 5-6 times a day for the past two months, since my ischemic bowel surgery. I have been complaining to the doctor, but he did not believe the diarrhea was caused by the drug. He is ...

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Anxiety, High Blood Pressure, Hypertension, Alcohol Withdrawal, Angina Pectoris Prophylaxis, Angina, Migraine Prevention, Migraine Prophylaxis, Myocardial Infarction, Heart Attack, Mitral Valve Prolapse, Supraventricular Tachycardia, Ventricular Tachycardia, Esophageal Variceal Hemorrhage Prophylaxis

Tenormin Patient Information at Drugs.com

Search this Group